# SDR 2008UALA00308

- Difficulty date: January 17, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 50,387 hours, 35,477 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM UPPER FLANGE IS CORRODED AT BS 1006 LBL 22 WL 208.  MAJOR REPAIR: REPLACED FLOORBEAM TEE CAP.
